# SDR SWIA201130122

- Difficulty date: July 24, 2011
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 44,293 hours, 38,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27 FROM FS 621 TO FS 514 HAS CORROSION.  (C-CHECK)  REPLACED FLOORBEAM IN REF CRJ200 SRM.
